MathSciNet Relay Station
MathSciNet bibliographic data
MR1683695 57M27
Kazaryan, M. È. First-order invariants of strangeness type for plane curves. (Russian) Tr. Mat. Inst. Steklova 221 (1998), 213--224; translation in Proc. Steklov Inst. Math. 1998, no. 2 (221), 202–213
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement